# SDR CALA2025022802508

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 9,410 hours, 3,120 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF RWY 30 IAD BIRD STRIKE NOTED ABOVE MIDDLE TOP SECTION OF RADOME, CLEANED BIRD EVIDENCE AND PERFORMED GVI REF AMM TASK 05-51-18-210-801. NO DENTS OR SOFT SPOTS NOTED. OK FOR SERVICE CREW NOTED THAT IT WAS NOT AN OVERWEIGHT LANDING AND THERE WERE NOT CHANGES TO ENGINE PARAMETERS AND NO ODORS NOTED INSIDE THE CABIN. OPENED NOSE RADOME FOR INSPECTION DUE TO BIRD STRIKE ON NOSE RADOME, NO DAMAGE NOTED. DROPPED TE FLAPS AND NO DAMAGE NOTED. INSPECTED TOP OF FUSELAGE, BROADBAND RADOME AND HORIZONTAL AND VERTICAL STABS REF 05-51-18. OK FOR SERVICE.
